# SDR HEEA090148

- Difficulty date: September 30, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N412SM
- Make and model: Bell 412
- Aircraft serial: 33197
- Aircraft time: 1,937 hours
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312295201
- Part serial: CPPSTH0281
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 1,928 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT NR 1 ENGINE ITT WENT TO 970 DEGREES, NR 2 ENGINE TORQUE DROPPED TO ZERO.  APPEARED TO BE NR 1 ENGINE GOVERNOR HIGH SIDE FAILURE.  RETURNED NR 1 ENGINE THROTTLE TO IDLE, SWITCHED NR 1 ENGINE THROTTLE TO MANUAL AND FLEW TO NEAREST AIRPORT IN MANUAL THROTTLE. MAINTENANCE REPLACED NR 1 ENGINE ASSY INCLUDING FUEL MANAGEMENT SYSTEM.
